| Model Number |
419378 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: dtba1d1 crt-d, implanted: (b)(6) 2016.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the left ventricular (lv) lead had dislodged and exhibited high threshold.The lead was capped and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.